# SDR DALA1020683214

- Difficulty date: August 29, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N314US
- Make and model: Airbus A320-211
- Aircraft serial: 160
- Aircraft time: 60,252 hours, 26,819 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHT MISSING AT SEAT 12C, REPLACED LIGHT AND TESTED OK.
